# SDR MASA0214060321152

- Difficulty date: June 3, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 25,286 hours, 20,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EXIT SIGN LAMP INOPERATIVE, ROW 13.
